# SDR VNAA2019040651102

- Difficulty date: April 5, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 37,708 hours, 28,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: CC670390081
- Condition: Detached
- Location: 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OUT,  #3 HYDRAULIC ACCESS PANEL 195AB DEPARTED THE A/C. THE A/C CONTINUED TO DESTINATION WHERE THE CREW DISCOVERED THE PANEL WAS MISSING. THE A/C FERRIED WHERE MX PERFORMED A DETAILED INSPECTION.  MX REWORKED DAMAGED AREA AND REPLACED MISSING PANEL.
